Study on fractional order atmospheric internal waves model by Aboodh transform homotopy perturbation method

Document Type : Research Paper

Authors

Department of Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Surat-395007 (Gujarat), India

Abstract

The study of atmospheric internal waves which occur inside a fluid rather than on the surface is represented by a mathematical model named the atmospheric internal waves model. Under the shallow-fluid assumption, internal atmospheric waves are modeled by a nonlinear partial differential equation system. The proposed shallow flow model is based on the assumption that waves spread out horizontally before rising vertically. The Aboodh transform homotopy perturbation method (ATHPM) has been applied to obtain an approximate solution for a given model. This model helps to understand global atmospheric modeling, which has applications in climate and weather predictions. The ATHPM solution is compared with the  EADM solution, HAM solution, FRDTM solution, and q-HAShTM solution to examine the accuracy and efficiency of the suggested method.

Keywords

[1] K.S. Aboodh, The new integral transform’Aboodh transform, Glob. J. Pure Appl. Math. 9 (2013), no. 1, 35–43.
[2] K.S. Aboodh, A. Idris and R.I. Nuruddeen, On the Aboodh transform connections with some famous integral
transforms, Int. J. Eng. Inf. Syst. 1 (2017), 143–151.
[3] A.N. ALbukhuttar and Y.A. AL-Rikabi, General formulas for solution some important partial differential equations using El-Zaki transform, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1, 3181–3190.
[4] M.G.S. AL-Safi, A.A. Yousif and M.S. Abbas, Numerical investigation for solving non-linear partial differential
equation using Sumudu-Elzaki transform decomposition method, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1,
963–973.
[5] A.A. Alshikh and M.M. Abdelrahim Mahgob, A comparative study between Laplace transform and two new
integrals “Elzaki” transform and “Aboodh” transform, Pure Appl. Math. J. 5 (2016), no. 5, 145–150.
[6] B. Bagharzadehtvasani, A.H. Refahi Sheikhani and H. Aminikhah, A numerical scheme for solving variable order
Caputo-Prabhakar fractional integro-differential equation, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1, 467–484.
[7] Z. Busrah, and T. Bakhtiar, Application of homotopy and variational iteration methods to the atmospheric internal
waves model, ISOR J. Math. 10 (2014), no. 5, 46–53.
[8] S. Chakrabarti, Handbook of Offshore Engineering (2-volume set), Elsevier, 2005.
[9] C. Clancy and P. Lynch, Laplace transform integration of the shallow-water equations, Part I: Eulerian formulation
and Kelvin waves, Quart. J. Royal Meteor. Soc. 137 (2011), no. 656, 792–799.
[10] J. Coiffier, Fundamentals of numerical weather prediction, Cambridge University Press, 2011.
[11] C.T. Duba and J.F. McKenzie, Propagation properties of Rossby waves for latitudinal β-plane variations of f and
zonal variations of the shallow water speed, Ann. Geophys. 30 (2012), no. 5, 849–855.
[12] F. Ferdous and M.d. Golam Hafez, Oblique closed form solutions of some important fractional evolution equations
via the modified Kudryashov method arising in physical problems, J. Ocean Engin. Sci. 3 (2018), no. 3, 244–252.
[13] A. Goswami, J. Singh, D. Kumar and S. Gupta, An efficient analytical technique for fractional partial differential
equations occurring in ion acoustic waves in plasma, J. Ocean Engin. Sci. 4 (2019), no. 2, 85–99.
[14] V.S. Gulakaram, N.K. Vissa and P.K. Bhaskaran, Role of mesoscale eddies on atmospheric convection during
summer monsoon season over the Bay of Bengal: A case study, J. Ocean Engin. Sci. 3 (2018), no. 4, 343–354.
[15] J.-H. He, A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int.
J. Nonlinear Mech. 35 (2000), no. 1, 37–43.
[16] A.A. Imani, D.D. Ganji and Houman B. Rokni, Approximate traveling wave solution for shallow water wave
equation, Appl. Math. Modell. 36 (2012), no. 4, 1550–1557.
[17] H.P. Jani and T.R. Singh, Study of concentration arising in longitudinal dispersion phenomenon by Aboodh transform homotopy perturbation method, Int. J. Appl. Comput. Math. 8 (2022), no. 4, 1–10.
[18] A.C. Loyinmi and T.K. Akinfe, Exact solutions to the family of Fisher’s reaction-diffusion equation using Elzaki
homotopy transformation perturbation method, Engin. Rep. 2 (2020), no. 2, e12084.
[19] V.J. Prajapati and R. Meher, A robust analytical approach to the generalized Burgers-Fisher equation with
fractional derivatives including singular and non-singular kernels, J. Ocean Engin. Sci. In Press, (2022).
https://doi.org/10.1016/j.joes.2022.06.035
[20] T. Patel, H. Patel and R. Meher, Analytical study of atmospheric internal waves model with fractional approach,
J. Ocean Engin. Sci. In Press, (2022). https://doi.org/10.1016/j.joes.2022.02.004
[21] S. Rashid, R. Ashraf and Z. Hammouch, New generalized fuzzy transform computations for solvingfractional partial differential equations arising in oceanography, J. Ocean Engin. Sci. In Press, (2021).
https://doi.org/10.1016/j.joes.2021.11.004
[22] P.P. Sartanpara and R. Meher, A robust fuzzy-fractional approach for the atmospheric internal wave model, J.
Ocean Engin. Sci. In Press, (2022). https://doi.org/10.1016/j.joes.2022.02.001
[23] R. Seager and D.S. Battisti, Challenges to our understanding of the general circulation: Abrupt climate change,
Glob. Circul. Atmosphere 332 (2007), 372.
[24] P. Tandel, H. Patel and T. Patel, Tsunami wave propagation model: A fractional approach, J. Ocean Engin. Sci.
In Press, (2021). https://doi.org/10.1016/j.joes.2021.10.004
[25] M.Y. Turki, S.Y. Alku and M.S. Mechee, The general implicit-block method with two-points and extra derivatives
for solving fifth-order ordinary differential equations, Int. J. Nonlinear Anal. Appl. 13 (2022), no. , 1081–1097.
[26] A.C. Varsoliwala and T.R. Singh, Mathematical modelling of atmospheric internal waves phenomenon and its
solution by Elzaki Adomian decomposition method, J. Ocean Engin. Sci. 7 (2022), no. 3, 203–212.
[27] D.L. Williamson, J.B. Drake, J.J. Hack, R. Jakob and P.N. Swarztrauber, A standard test set for numerical
approximations to the shallow water equations in spherical geometry, J. Comput. Phys. 102 (1992), no 1, 211–
224.
Volume 13, Issue 2
July 2022
Pages 2831-2847
  • Receive Date: 21 June 2022
  • Accept Date: 15 July 2022